# SDR COMA0670177

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 5,576 hours, 4,083 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095001
- Part serial: 00778
- Condition: Seized
- Location: Right
- Part time: 5,572 hours, 4,081 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5606 - DURING TAXI-OUT SMOKE WAS EMANATING FROM THE RIGHT COCKPIT GASPERS AND WAS ALSO EVIDENT IN THE CABIN.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE GATE.  REPLACED THE RIGHT AIR CYCLE MACHINE.
